# SDR N6WA2022031703

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,957 hours, 28,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Mount
- Part number: CC67034117
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WEB REINFORCING ANGLE AT BL 26.00 FS 280 IS CRACKED.R&R WEB REINFORCING ANGLE AT BL 26.00 FS 280 IAW CRJ SRM 51-42-13.
